Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 46, NWS Memphis, TN

April 10, 2008Lawrence County, Randolph County, Arkansas

NWS Memphis, TN issued this flash flood warning at Apr 10, 2008, 5:00 AM CDT for Lawrence County, Randolph County, Arkansas. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 5:00 AM CDT (10:00 UTC)
Expired
Apr 10, 2008, 6:55 AM CDT
In force
115 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Lawrence County, AR, Randolph County, AR

The radar

The Memphis radar (KNQA), 133 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 100959
FFWMEG
ARC075-121-101300-
/O.NEW.KMEG.FF.W.0046.080410T1000Z-080410T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
500 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAWRENCE COUNTY IN EASTERN ARKANSAS...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...

* UNTIL 800 AM CDT

* AT 500 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 2 HOURS DOPPLER
  RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS
  THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAVENDEN
  SPRINGS...MAYNARD...DALTON AND ATTICA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3648 9077 3592 9087 3592 9089 3589 9090
      3590 9137 3648 9120
TIME...MOT...LOC 1000Z 180DEG 0KT 3628 9118

$$
1 follow-up statement
000 
WGUS74 KMEG 101155
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
654 AM CDT THU APR 10 2008

ARC075-121-101204-
/O.CAN.KMEG.FF.W.0046.000000T0000Z-080410T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH AR-LAWRENCE AR-
654 AM CDT THU APR 10 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LAWRENCE AND
RANDOLPH COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS 
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED. 
PERSONS IN LAWRENCE AND PANDOLPH SHOULD WATCH FOR RUNOFF FROM THE 
EARLIER HEAVIER RAINFALL.

LAT...LON 3648 9077 3592 9087 3592 9089 3589 9090
      3590 9137 3648 9120
TIME...MOT...LOC 1154Z 180DEG 0KT 3628 9118

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 4:43 AM CDT, 17 minutes earlier.

Area forecast discussion, Apr 10, 4:43 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
443 AM CDT THU APR 10 2008

.DISCUSSION...

...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED OVER THE WESTERN
HALF OF THE MID SOUTH TODAY INTO TONIGHT...

VERY BUSY WEATHER DAY SHAPING UP ACROSS THE MID SOUTH WITH A
POWERFUL STORM SYSTEM EXPECTED TO IMPACT THE AREA. SEVERE WEATHER
IS ALREADY BEARING DOWN UPON NORTHWEST PORTIONS OF THE FORECAST
AREA AND HAVE ISSUED TORNADO WATCH #186 FOR THE NORTHERN HALF OF
THE CWA. ORGANIZED LINE ECHO WAVE PATTERN (LEWP) CURRENTLY (09Z)
ENTERING INTO NORTHEAST ARKANSAS. THIS SYSTEM WILL CONTINUE TO
RACE TO THE EAST WITH INDIVIDUAL CELLS MOVING NORTHEAST. THIS LINE
WILL CONTAIN SHORT BOWING SEGMENTS AND EMBEDDED SUPERCELLS WITH
THE PRIMARY THREAT REMAINING DAMAGING WINDS. LARGE HAIL AND
ISOLATED TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY WITH ANY
EMBEDDED SUPERCELLS OR COMMA HEAD/APEX SPINUPS WITH THE BOW
ECHOES. THESE STORMS CONTINUE TO DEVELOP EASTWARD ALONG AND JUST
SOUTH OF A RETREATING WARM FRONT NOW STRETCHED ACROSS FAR NORTHERN
PORTIONS OF THE AREA. ASCENT REMAINS FOCUSED ACROSS THIS REGION
ALONG THE NOSE OF A STRENGTHENING LOW LEVEL JET. EXPECT THIS
ACTIVITY TO MOVE NORTHEAST AND EVENTUALLY LIFT OUT TO THE
NORTHEAST OF THE FORECAST AREA LATER THIS MORNING AS THE WARM
FRONT CONTINUES TO RETREAT FURTHER TO THE NORTH.

SIGNIFICANT SEVERE WEATHER STILL APPEARS LIKELY ACROSS PORTIONS OF
THE MID SOUTH LATER THIS AFTERNOON INTO TONIGHT. THE GREATEST RISK
FOR THE MOST SIGNIFICANT SEVERE EVENTS APPEARS TO REMAIN ALONG AND
NORTHWEST OF A CLARKSDALE MISSISSIPPI...TO BROWNSVILLE TENNESSEE...TO
UNION CITY TENNESSEE LINE. THIS WILL INCLUDE THE MEMPHIS
METROPOLITAN AREA. THESE AREAS REMAIN UNDER A MODERATE RISK FOR
SEVERE WEATHER WITH THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS
AND A FEW TORNADOES...SOME WHICH MAY BE STRONG.

A DEEP AND POTENT UPPER SHORTWAVE TROUGH OVER THE SOUTHERN PLAINS
THIS MORNING WILL CONTINUE TO LIFT OUT TO THE NORTHEAST AND BECOME
NEGATIVELY TILTED. THIS WILL ALLOW SURFACE LOW PRESSURE OVER NORTH
TEXAS TO LIFT NORTHEAST AND DEEPEN SIGNIFICANTLY AS IT MOVES INTO
NORTHWEST MISSOURI AND EVENTUALLY BECOMES OCCLUDED. THE AIRMASS
OVER MUCH OF THE MID SOUTH CONTINUES TO DESTABLIZE THIS MORNING
AND WILL CONTINUE TO FURTHER DESTABLIZE WITH A MODERATELY UNSTABLE
ATMOSPHERE WITH SBCAPES BETWEEN 1500-2500J/KG AND LI/S BETWEEN -3C
AND -5C OVER THE AREA BY THIS AFTERNOON. BY LATER THIS MORNING AS
THE WARM FRONT LIFTS NORTH AND THE REGION BECOMES SOLIDLY
POSITIONED WITHIN THE WARM AND MOIST SECTOR...A STRENGTHENING
ELEVATED MIXED LAYER (EML) CAPPING INVERSION WILL OVERSPREAD MUCH
OF THE REGION. THIS CAPPING INVERSION SHOULD REMAIN STRONGEST OVER
NORTHEAST MISSISSIPPI THEN GRADUALLY BECOME WEAKER WITH
NORTHWESTWARD EXTENT. LOW CLOUDS THAT ARE OVER THE AREA THIS
MORNING...SHOULD MIX OUT TO SOME DEGREE ACROSS THE WARM SECTOR
WITH STRONG HEATING EXPECTED.

AS SURFACE HEATING IS MAXIMIZED AND MODEST HEIGHT FALLS ASSOCIATED
WITH A 70-110KT MID LEVEL JET OVERSPREAD AREAS ALONG AND WEST OF
THE MISSISSIPPI RIVER LATER THIS AFTERNOON...EXPECT THE CAPPING
INVERSION TO WEAKEN SUFFICIENTLY TO ALLOW FOR ISOLATED TO
SCATTERED THUNDERSTORM DEVELOPMENT OVER THESE AREAS. INTENSE WIND
FIELDS GENERATED BY THE MID LEVEL SOUTHWESTERLY JET STREAK
OVERLAID ABOVE A 70KT SOUTHERLY LOW LEVEL JET WILL PRODUCE INTENSE
LOW AND MID LEVEL SHEAR WITH 0-6KM DEEP LAYER SHEAR BETWEEN
60-80KTS. 0-1KM SRH WILL ALSO BECOME MAXIMIZED BETWEEN
250-450M2/S2 LATER THIS AFTERNOON ALONG AND EAST OF A PRE-FRONTAL
SURFACE TROUGH THAT WILL MOVE EAST ACROSS THE MODERATE RISK AREA
AND RESULT IN LOCAL BACKING OF THE SURFACE WINDS. THE DEGREE OF
SHEAR AND INSTABILITY WILL BE MORE THAN SUFFICIENT TO SUPPORT
SUPERCELL STORM MODE. THE GREATEST QUESTION REMAINS WHETHER OR NOT
THE CAPPING INVERSION WILL WEAKEN SUFFICIENTLY ENOUGH TO ALLOW
DISCRETE SUPERCELL DEVELOPMENT AHEAD OF A DEVELOPING SQUALL-LINE.
IT APPEARS THAT WITH WEAKER CAPPING...MODEST HEIGHT FALLS...AND
STRONG SURFACE HEATING OVER THE MODERATE RISK AREA...THAT THE CAP
SHOULD ERODE ALLOWING FOR A WINDOW OF A COUPLE OF HOURS WHERE
DISCRETE SUPERCELLS MAY DEVELOP. IF THESE STORMS DEVELOP AS
ANTICIPATED...THEY WILL BE IN A VERY FAVORABLE ENVIRONMENT AND
WILL LIKELY BE CAPABLE OF DAMAGING WINDS...LARGE HAIL...AND
TORNADOES. A FEW STRONG TORNADOES WILL ALSO BE POSSIBLE WITH ANY
DISCRETE SUPERCELL THAT CAN DEVELOP AHEAD OF THE LINE.

THE DEVELOPING SQUALL-LINE WILL EVENTUALLY MOVE ACROSS THE MID
SOUTH LATER THIS EVENING AND OVERNIGHT. THIS LINE MAY BE EXTENSIVE
WITH INTENSE BOWING LINE SEGMENTS AND EMBEDDED SUPERCELL
THUNDERSTORMS. THE PRIMARY THREAT WITH THE SQUALL-LINE WILL BE
WIDESPREAD STRAIGHT-LINE WIND DAMAGE. A FEW SIGNIFICANT STRAIGHT-
LINE WIND EVENTS WILL BE POSSIBLE AS WELL WITH ANY WELL DEVELOPED
BOW ECHOS. ISOLATED TORNADOES AND LARGE HAIL MAY ALSO OCCUR WITHIN
THE LINE. THIS LINE SHOULD WEAKEN BY FRIDAY MORNING...BEFORE
REINTENSIFYING ACROSS PORTIONS OF NORTHEAST MISSISSIPPI BY LATE
MORNING FRIDAY.

STRONG GRADIENT WINDS AND POTENTIAL FLASH FLOODING AND RIVER
FLOODING WILL BE ADDITIONAL WEATHER IMPACTS ASSOCIATED WITH THIS
STORM SYSTEM. HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE AREA
THROUGH MIDNIGHT TONIGHT...WITH WINDS EXPECTED BETWEEN 25 AND 35
MPH...WITH GUSTS BETWEEN 40 AND 50 MPH. ALSO...ANY THUNDERSTORMS
TODAY WILL BE CAPABLE OF HEAVY RAINFALL AS PWATS APPROACH 2 INCHES
OVER MUCH OF THE AREA THIS EVENING. EXPECT RAINFALL TOTALS BETWEEN
2 AND 3 INCHES...WITH ISOLATED HIGHER AMOUNTS WHICH WILL LEAD TO
ADDITIONAL FLASH FLOODING AND RIVER FLOODING.

NO CHANGES HAVE BEEN MADE TO THE EXTENDED FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  80  65  73  47 /  60  90  40  10
MKL  78  65  73  41 /  50  90  50  10
JBR  77  59  69  44 / 100  90  20  10
TUP  82  68  76  50 /  20  80  80  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR
     CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR DUNKLIN-PEMISCOT.

     FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR
     DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

     FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR
     BENTON MS-COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-
     TALLAHATCHIE-TATE-TUNICA-YALOBUSHA.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
     ALCORN-CALHOUN-CHICKASAW-ITAWAMBA-LEE MS-MONROE-PONTOTOC-
     PRENTISS-TIPPAH-TISHOMINGO-UNION.

TN...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

     FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR
     CARROLL-CHESTER-CROCKETT-DYER-FAYETTE-GIBSON-HARDEMAN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-OBION-
     SHELBY-TIPTON-WEAKLEY.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
     DECATUR-HARDIN-MCNAIRY.

&&

JLH
Hazardous weather outlook, Apr 9, 3:35 PM CDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
335 PM CDT WED APR 9 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-102245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
335 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY THURSDAY AFTERNOON
INTO EARLY FRIDAY MORNING. A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE
AREA AND BRING THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS...LARGE
HAIL...AND TORNADOES. A FEW STRONG TORNADOES WILL ALSO BE
POSSIBLE. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN
HALF OF THE MID SOUTH THURSDAY AFTERNOON AND MOVE ACROSS THE
REMAINDER OF THE FORECAST AREA THURSDAY NIGHT INTO EARLY FRIDAY
MORNING. THIS SHOULD BE A SIGNIFICANT AND WIDESPREAD SEVERE WEATHER
EVENT FOR MUCH OF THE AREA.

HEAVY RAINFALL WILL ALSO OCCUR WITH THUNDERSTORMS MOVING ACROSS
THE AREA. THESE STORMS WILL LIKELY PRODUCE RAINFALL AMOUNTS
BETWEEN 1 AND 2 INCHES...WITH ISOLATED HIGHER AMOUNTS. THIS MAY
LEAD TO FLASH FLOODING AND ADDITIONAL RIVER FLOODING LATE THURSDAY
AFTERNOON INTO FRIDAY MORNING.

VERY WINDY CONDITIONS CAN ALSO BE EXPECTED ON THURSDAY AND
THURSDAY NIGHT AHEAD OF THE APPROACHING STORM SYSTEM. SUSTAINED
WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS OVER 40 MPH WILL BE
POSSIBLE. A WIND ADVISORY WILL LIKELY BE ISSUED FOR THURSDAY AND
THURSDAY NIGHT FOR MUCH OF THE MID SOUTH.

TEMPERATURES MAY DROP TO NEAR FREEZING ACROSS PORTIONS OF THE MID
SOUTH SUNDAY MORNING AND POSSIBLY MONDAY MORNING. THIS MAY IMPACT
TENDER VEGETATION THAT IS LEFT UNPROTECTED.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW
ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL
BE NEEDED THURSDAY AFTERNOON THROUGH FRIDAY MORNING ACROSS THE
ENTIRE MIDSOUTH.

In the hours before

Special weather statement, Apr 10, 3:41 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
341 AM CDT THU APR 10 2008

ARZ008-017-100945-
RANDOLPH AR-LAWRENCE AR-
341 AM CDT THU APR 10 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  LAWRENCE COUNTY IN EASTERN ARKANSAS...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40
TO 50 MPH WINDS WAS LOCATED FROM 19 MILES NORTHWEST OF RAVENDEN
SPRINGS TO 21 MILES WEST OF STRAWBERRY AT 341 AM CDT...MOVING EAST AT
30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING THE CITIES OF
BLACK ROCK...HOXIE...POCAHONTAS AND WALNUT RIDGE...SHOULD MONITOR
THIS STORM CLOSELY..

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:15 AM CDTSevere Thunderstorm WarningMEGLawrence, Randolph45 min
Apr 10, 4:49 AM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more17 hr
Apr 10, 4:55 AM CDTSevere Thunderstorm WarningMEGLawrence, Randolph50 min
Apr 10, 5:39 AM CDTSevere Thunderstorm WarningMEGClay, Randolph51 min

Nearby

Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.